RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 8, Pages 49–68 (Mi fpm1377)  

This article is cited in 2 scientific papers (total in 2 papers)

The topological Jacobson radical of rings. I

S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina

M. V. Lomonosov Moscow State University

Abstract: In this paper, a topological Jacobson radical of rings is introduced. Several properties of this radical are considered. We investigate the topological Jacobson radical for some constructions of topological rings such as adjunction of the unitary element, completion, direct product with respect to the Tychonoff topology, rings of continuous functions, and polynomial rings.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:2, 207–220

Bibliographic databases:

UDC: 512.556+512.552.12

Citation: S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. I”, Fundam. Prikl. Mat., 16:8 (2010), 49–68; J. Math. Sci., 185:2 (2012), 207–220

Citation in format AMSBIB
\Bibitem{GlaMikTen10}
\by S.~T.~Glavatsky, A.~V.~Mikhalev, V.~V.~Tenzina
\paper The topological Jacobson radical of rings.~I
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 8
\pages 49--68
\mathnet{http://mi.mathnet.ru/fpm1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2869833}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 2
\pages 207--220
\crossref{https://doi.org/10.1007/s10958-012-0910-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866321097}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1377
  • http://mi.mathnet.ru/eng/fpm/v16/i8/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. II”, J. Math. Sci., 185:3 (2012), 381–388  mathnet  crossref
    2. V. V. Tenzina, “Peresechenie stepenei topologicheskogo radikala Dzhekobsona i topologicheskaya razmernost Krullya”, Fundament. i prikl. matem., 21:2 (2016), 243–252  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:249
    Full text:88
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019